# SDR DALA1024349868

- Difficulty date: September 24, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON MAIN CABIN FLOOR PANEL NR 59 TOP AND BOTTOM SURFACE AROUND FASTENER HOLES.  REPAIRED IAW SRM 53-23-0, SRM 51-10-4, SRM 51-10-3, SRM 51-30-2, ERA 485773-14 AND DWG 9957919.
